# SDR 3WGR20140502001

- Difficulty date: April 18, 2014
- Submitted: May 2, 2014
- Operation: General aviation
- Aircraft: N87AG
- Make and model: Gippld GA8
- Aircraft serial: 32012186
- Aircraft time: 93 hours
- Engine: Lyc TIO540AH1A
- Engine time: 93 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6361
- Part serial: 12040678
- Condition: Contaminated
- Location: Engine
- Part time: 93 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, FOUND BOTH MAGNETOS WERE CONTAMINATED WITH ENGINE OIL.  LT MAGNETO TO ENGINE WAS SET AT 25 DEGREES BEFORE TOP DEAD CENTER (BTDC). IT SHOULD HAVE BEEN SET AT 20 DEGREES BTDC.
